# SDR AWXA200301495

- Difficulty date: November 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717217
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK CORROSION WAS FOUND ON LT MAIN LANDING GEAR WING DOOR ATTACH ANGLE AFT SUPPORT FITTING AT INBOARD AND OUTBOARD FACES.  MAINTENANCE REMOVED CORRODED LT MAIN LANDING GEAR WING DOOR ATTACH ANGLE AFT SUPPORT FITTING; FABRICATED A NEW REPLACEMENT SUPPORT FITTING PER DWG 65-67172; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05, FIG 401 PG 1-8 & FIG 402 PG 4.
